# SDR HEEA080649

- Difficulty date: July 30, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Make and model: Bell 206L-3
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Control Unit
- Part number: 80511400003
- Part serial: 80018
- Condition: Damaged
- Location: Wx Radar
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANTI COLLISION AVOIDANCE SYSTEM CONTROL HEAD HAS IT`S FAN RUBBING INSIDE OF UNIT.
